The ABC Homeopathy Forum
Taken Overdose of NuxHello everyone. I was admitted in the ICU for drug interaction. And now my doc adviaede to take nux 1M(5 tablets weekly). I did take that 5 tablets before aprrox 8 months ago and aprrox 4 month past i again took 10 tablets and aprrox two days ot it i retook 8 tablets. Now it's august and within 4 months i haven some few more times. But aprrox 10 daya ago I again took approx 25 tablets and i am a patient of schizophrenia(schizo obsessive disorder) and i think that its few symptoms have gone but i feel irritation,little angry some and anxious and some sort of worry becoz i feel that some symptoms have gome but again in many manner it does come and i am in great doubt that is my some Schizophrenic really gone or the gpne symptoms have taken its other that i can't express right now. please help i want to erase all the effects of Nux 1M. Is there any possible way.
[message edited by Gaurav Prakash on Tue, 09 Aug 2016 03:32:58 UTC]
Gaurav Prakash on 2016-08-09
This is just a forum. Assume posts are not from medical professionals.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.